I just got the molybdenum today actually and it is 500 mg. guess I should take it once a day?
Is it 500 mg or 500 mcg? Once or twice a day is fine providing it’s mcg’s and not mg’s. Do you have the liquid or pill form?
I believe I probably have candida pretty bad because I was living off of caffeine sugar and breads. I also have bad sinus problems so had to take a lot of antibiotics too. Any idea if antidepressant is bad for candida? I can wein off of it if needed.
Effexor may be a bit difficult to wean away from. If you want to, you could ask your doctor to prescribe one that may be easier to wean from. But if you decide to lessen the amounts you’re now taking and become extremely sick to your stomach, raise the amount again and speak with your doctor about the matter.
In addition, don’t try to wean from it until you’ve been on the Molybdenum for at least a week as it can possibly help with the process.
I want to get off anyways but wasn’t sure if I should wait since these side effects are pretty bad already.
Actually you may want to wait a few weeks and then reduce it extremely slowly if at all, as the infestation and treatment is going to be rather trying on your body as well as your mind. As soon as the Molybdenum begins to work, you should see a difference in the die-off.
If you think the candidate is good to take in place of or in addition to what I am currently taking then I will get it too.
You don’t want to take Candidate in place of the Molybdenum, but if your die-off symptoms become extremely difficult, this supplement will be of great help for immediate relief. On the other hand, Molybdenum will help more by removing the toxins from the liver and other organs.
I’m sorry if I’m too wordy just trying to be thorough. You are such a blessing to me thank you so much for responding.
Don’t worry about being “wordy” as we prefer to have the entire story instead of just a part.
(5htp) …worried about what I found on WEBMD. It said it is currently considered unsafe and not to take it. Might want to pass along for now to help others not get sick trying to get better…
You might consider the comments made by the users of 5htp (the voice of experience). I myself used it for 6 months straight during my treatment to help with sleep. I never experienced any problems whatsoever.
I suggest that you also find another supplement called Ashwaganda which will help with your moods and with your sleep as well. Since you seem to trust WebMD, Ashwaganda is mentioned in paragraph number 16 of the following article.
As far as possible side-effects are concerned, I can give a list of the “possible” side effects of every herb, vitamin, and supplement on the market. If we follow the advice of side-effect warnings, we’d end up without a single supplement to use in our treatment.
Something to think about:
Even though warnings claim that 5-HTP should be used with a peripheral decarboxylase inhibitor (PDI), newer research discovered that 5-HTP is more effective without a PDI supplement; plus, less serious and fewer side effects occur without the PDI effect. This is saying that the majority of side effects from 5-HTP take place when it’s combined with a PDI. Therefore, this research and scientific literature doesn’t support claims that 5-HTP is neither safe nor effective.
Let us know if you have other concerns.